Document Type: Research Paper

Authors

Department of Mathematics, University of Mazandaran, Babolsar, Iran.

Abstract

This work concerns the study of existence and uniqueness to heat equation with fractional Laplacian di erentiation in extended Colombeau algebra.

Keywords

[1] J. F. Colombeau, New generalized functions and Multiplication of distributions, North-Holland, Amsterdam,
1984.

[2] J. F. Colombeau and A. Y. L. Roux, Multiplications of distributions in elasticity and hydrodynamics, J. Math. Phys.,  29 (1988) 315-319.

[3] J. F. Colombeau, Elementary Introduction to New Generalized Functions, North-Holland Math. Studies Vol. 113, North-Holland, Amsterdam, 1985.

[4] D. Rajter-Ciric, Fractional derivatives of Colombeau Generalized stochastic processes defined on  R+,  Anal. Appl. Discrete Math. 5 (2011) 283-297.

[5] S. G. Samko , On spaces of Riesz potentials, Math. USSR lzvestija, 1976.

[6] M. Stojanovic}, Extension of Colombeau algebra to derivatives of arbitrary order Dα, αεR+U{0}. Application to ODEs and PDEs with entire and fractional derivatives, Nonlinear Analysis 5 (2009) 5458-5475.